New construction for families of binary sequences with optimal correlation properties

Jong Seon No, Kyeongcheol Yang, Habong Chung, Hong Yeop Song

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

In this correspondence, we present a construction, in a closed form, for an optimal family of 2m binary sequences of period 22m - 1 with respect to Welch's bound, whenever there exists a balanced binary sequence of period 2m - 1 with ideal autocorrelation property using the trace function. This construction enables us to reinterpret a small set of Kasami and No sequences as a family constructed from m-sequences. New optimal families of binary sequences are constructed from the Legendre sequences of Mersenne prime period, Hall's sextic residue sequences, and miscellaneous sequences of unknown type. In addition, we enumerate the number of distinct families of binary sequences, which are constructed from a given binary sequence by this method.

Original languageEnglish
Pages (from-to)1596-1602
Number of pages7
JournalIEEE Transactions on Information Theory
Volume43
Issue number5
DOIs
Publication statusPublished - 1997 Dec 1

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'New construction for families of binary sequences with optimal correlation properties'. Together they form a unique fingerprint.

  • Cite this